| Model Number |
LifeVest WCD 5100 System |
| Medical Device Problem Code |
Structural Problem (2506)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A us distributor reported that an electrode belt had bent pins or damaged e-belt connector.
Additional Manufacturer Narrative
Device evaluation of belt has been completed.The reported problem (bent pins or damaged e-belt connector) was confirmed.Upon investigation, the pins in the trunk cable connector was broken and missing.The root cause for the damaged connector was unable to be positively identified.There were no adverse events associated with the damaged belt.